# SDR COMA9710040

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120143
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Part number: KRP138112VT
- Condition: Inoperative
- Location: Lt Te Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP DISAGREEMENT AFTER TAKEOFF.  REPLACED LEFT OUTBOARD FLAP ROLLERS.
